... experiencing frequent nausea (not getting sick). I am feeling absolutely terrible, sometimes sweating then cold. I would really appreciate anyone's thoughts on this. My doctor is bringing me down 100mg per week for the next while to get me off it but I am only on week one (500mg). Is this feeling because I am taking it or because my body needs more?
Hello liam23, I just had an appointment with my Rheumatologist regarding my Lyrica. I have severe nerve pain from my Stenosis & Fibromyalgia. He had me on 100mg Lyrica a day and now he increased it to 50mg (3)times a day. 600mg is a lot and your body is used to the higher dose, that is most likely the reason for your ill feelings. He informed me also, you can get withdrawal symptoms when trying to stop it. Let him know how you feel and tapering more slowly would be better. I'm surprised that you could function on such a high dose!
Take care & be well
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Trigeminal Neuralgia - I have post operative complications, 9 months afterward. Been taking Lyrica,?
Updated 30 Sep 2009 • 1 answer
Updated 24 Sep 2014 • 1 answer
Paroxetine - I have the symptoms of Occipital Neuralgia and my neurologist had originally prescribed
Updated 28 Sep 2015 • 2 answers
Updated 25 Feb 2018 • 2 answers
Pregabalin - I have been on Lyrica for almost a a year now. 150mg 2 times a day. For the last week I
Updated 7 Oct 2018 • 2 answers